On minimal laminations of the torus
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 2, p. 95-138
@article{AIHPC_1989__6_2_95_0,
     author = {Bangert, Victor},
     title = {On minimal laminations of the torus},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {2},
     year = {1989},
     pages = {95-138},
     zbl = {0678.58014},
     mrnumber = {991874},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_2_95_0}
}
Bangert, V. On minimal laminations of the torus. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 2, pp. 95-138. http://www.numdam.org/item/AIHPC_1989__6_2_95_0/

[1] S. Aubry and P.Y. Le Daeron, The discrete Frenkel-Kontorova Model and Its Extensions I. Exact Results for the Ground States, Physica, 8 D, 1983, pp. 381-422. | MR 719634

[2] V. Bangert, Mather Sets for Twist Maps and Geodesics on Tori, Dynamics Reported, Vol. 1, U. KIRCHGRABER and H. O. WALTHER éds., pp. 1-56. Stuttgart-Chichester, B. G. Teubner-John Wiley, 1988. | MR 945963 | Zbl 0664.53021

[3] V. Bangert, A Uniqueness Theorem for Zr-periodic Variational Problems, Comment. Math. Helv., Vol. 62, 1987, pp. 511-531. | MR 920054 | Zbl 0634.49018

[4] V. Bangert, The Existence of Gaps in Minimal Foliations. Aequationes Math., Vol. 34, 1987, pp. 153-166. | MR 921095 | Zbl 0645.58017

[5] G.D. Birkhoff, Dynamical Systems, Amer. Math. Soc. Colloq. Publ., Vol.IX, New York, Amer. Math. Soc., 1927. | JFM 53.0732.01

[6] J. Denzler, Mather Sets for Plane Hamiltonian Systems, Z. Angew. Math. Phys. (ZAMP), Vol. 38, 1987, pp. 791-812. | MR 928585 | Zbl 0641.70014

[7] G.A. Hedlund, Geodesies on a Two-dimensional Riemannian Manifold with Periodic Coefficients, Ann. of Math., Vol. 33, 1932, pp. 719-739. | MR 1503086 | Zbl 0006.32601

[8] O.A. Ladyzhenskaya and N.N. Ural'Tseva, Linear and Quasilinear Elliptic Equations, New York-London, Academic Press, 1968. | MR 244627 | Zbl 0164.13002

[9] J.N. Mather, Existence of quasi-periodic Orbits for Twist Homeomorphisms of the Annulus, Topology, Vol. 21, 1982, pp. 457-467. | MR 670747 | Zbl 0506.58032

[10] J.N. Mather, More Denjoy Minimal Sets for Area Preserving Diffeomorphisms, Comment. Math. Helv., Vol. 60, 1985, pp. 508-557. | MR 826870 | Zbl 0597.58015

[11] M. Morse, A Fundamental Class of Geodesies on Any Closed Surface of Genus Greater than One, Trans. Amer. Math. Soc., Vol. 26, 1924, pp. 25-60. | JFM 50.0466.04 | MR 1501263

[12] J. Moser, Minimal Solutions of Variational Problems on a Torus, Ann. Inst. Henri-Poincaré (Analyse non linéaire), Vol. 3, 1986, pp. 229-272. | Numdam | MR 847308 | Zbl 0609.49029

[13] J. Moser, A Stability Theorem for Minimal Foliations on a Torus, Ergod. Th. Dynam. Sys., Vol. 8, 1988, pp. 251-281. | MR 967641 | Zbl 0632.57018

[14] W.P. Thurston, Three Dimensional Manifolds, Kleinian Groups and Hyperbolic Geometry, Bull. (N.S.) Amer. Math. Soc., Vol. 6, 1982, pp. 357-381. | MR 648524 | Zbl 0496.57005